Jun 25, 2008
Response from Dr. Henry
To my knowledge should be OK to take ginko with your listed HIV meds. If any reader is aware of a reported interaction please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Getting Head Worried I Have HIV
- Sore Testicles After Licking Vagina Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Can Hepatitis Cause Excessive Saliva At Night?
- Staph Infection In The Vaginal Area
- Can An Hiv-positive Person Attend Nursing School?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.